MAUDE Adverse Event Report: ABBOTT VASCULAR INC. TREK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

ABBOTT VASCULAR INC. TREK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 1012272-12
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A visual, dimensional, and functional inspection was performed on the returned device.The reported could not be confirmed was confirmed.A review of the production records and the corrective and preventive actions (capa) database was performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed no indication of a lot specific issue.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.It was reported that the balloon dilatation catheter (bdc) did not deflate after use.Analysis of the returned bdc was unable to confirm the reported deflation problem.The balloon was able to successfully deflate within specification.However, the analysis did note the inner member was collapsed.A collapsed inner member could impact the balloons deflation during the procedure.The inner member damage is consistent with interaction with the anatomy.It is possible that the inner member became damaged during advancement, subsequently contributing to the reported deflation problem.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
It was reported that the 2.5x12mm trek balloon dilatation catheter did not deflate properly.Another unspecified device was used to successfully complete the procedure.There was no adverse patient effects and no clinically significant delay in the procedure.No additional information provided.
 
Additional Manufacturer Narrative
H11 correction: the reported deflation problem could not be confirmed.

Brand Name
TREK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela
CS  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key20257970
Report Number2024168-2024-11085
Device Sequence Number7545743
Product Code LOX
UDI-Device Identifier08717648138287
UDI-Public(01)08717648138287(17)270228(10)40319G1
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012272-12
Device Catalogue Number1012272-12
Device Lot Number40319G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/26/2024
Supplement Date Received by Manufacturer09/19/2024
Initial Report FDA Received Date09/19/2024
Supplement Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown